# SDR UIEA200700498

- Difficulty date: December 8, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 100,932 hours, 17,566 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED DUE TO T/O WARNING HORN BECAUSE RIGHT BODY GEAR UNLOCKED LIGHT ILLUMINATED ON T/O ROLL.  SYSTEM SELECTED TO PRIMARY MODE.  PERFORMED OPS CK OF BODY GEAR STEERING SYSTEM.  FOUND RIGHT ALT BODY GEAR ACTUATOR SWITCH INOP.  REMOVED AND REPLACED AS PER MM 32-53-16 AND PERFORMED OPS CK AS PER MM 32-53-00 FOUND SATISFACTORY.
